# SDR RAIA201204190001

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 28,979 hours, 25,725 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 27040001003
- Part serial: 165
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING IN FWD HYD COMPARTMENT.  MAINTENANCE FOUND CRACK IN ACCUMULATOR, CAPPED ASSOCIATED HYD LINE, DEFERRED PASSENGER DOOR HYD ACTION, FERRIED A/C FROM MDT TO STL.  MAINTENANCE THEN REPLACED ACCUMULATOR HAVING P/N 2704-0001-003 AND OPS AND LEAK CHECK GOOD.
